32935 articles – 26201 Notices  [english version]
.:. Consultation > Par auteur > Abdallah .:.
2 documents classés par :

fulltext access Uniformly exponentially or polynomially stable approximations for second order evolution equations and some applications
Abdallah F., Nicaise S., Valein J., Wehbe A.
ESAIM: Control, Optimisation and Calculus of Variations 19, 3 (2013) 844-887 [hal-00755744 - version 1]
Stability results for the approximation of weakly coupled wave equations
Abdallah F., Nicaise S., Valein J., Wehbe A.
Comptes Rendus de l'Académie des Sciences - Series I - Mathematics 350, 1-2 (2012) 29-34 [hal-00755739 - version 1]